MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - WLAN
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the ecg intermittently stops displaying when the patient goes into the bathroom, which could lead to an arrhythmia going undetected; however, there was no evidence an arrhythmia actually occurred.Good faith efforts are being performed to clarify.The device was in use at the time of the event.
 
Additional Manufacturer Narrative
Additional information was received log files indicated poor signal reception of wlan network.The device did not fail to alarm.As per the definition of non-reportable, the absence or loss of network connectivity would be associated with obvious indicators that data transmission is not occurring.Bedside monitors alarm and display a no central monitoring inop message; mx40s enter monitor mode, alarm locally and display a no central monit.Message; trx4841a/trx4851a transceivers generate a beep sound to indicate that there is no central monitoring.The user is instructed to implement alternate means of monitoring as warranted.Analysis was performed by philips remote service engineer (rse) who interviewed the customer.It was determined the cause of the reported display issue was poor signal reception in the wlan network, though it was confirmed all access points at the patient location were functioning.The it department was responsible for the network, so the resolution will be done within the hospital.The log files were reviewed, confirming the device did not fail to alarm for the signal issues, so the device was providing notification as designed.There was no actual known arrythmia reported during the time of the signal loss.There has not been any new incidents with this particular unit.Based on the information available in the case, the cause of the reported problem was confirmed to be poor signal reception in the wlan network.The alleged malfunction was confirmed.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25449102
Report Number1218950-2026-100390
Device Sequence Number12203528
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/02/2026
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown